# SDR DXTA200702587

- Difficulty date: November 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,725 hours, 7,944 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9536718
- Part serial: 2370761
- Condition: Bypassing
- Location: Rt Brakes
- Part time: 711 hours, 580 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS RT BRAKE PEDAL NEEDS TO BE DEFLECTED OR PUSHED APPROXIMATELY 30 PERCENT MORE TRAVEL THAN LT PEDAL.  REMOVED AND REPLACED CO-PILOT'S MASTER CYLINDERS AND SOFT LINES IAW CE560 M/M 32-42-02, OPS CHECK GOOD AT THIS TIME.
